MAUDE Adverse Event Report: BIOMERIEUX S.A. CHROMID® CANDIDA AGAR

BIOMERIEUX S.A. CHROMID® CANDIDA AGAR
Catalog Number 43631
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in (b)(6) notified biomérieux of obtaining irregular growth of candida albicans while using the chromid® candida agar plate (ref.43631).The lot number has not been provided.There is no indication or report from the laboratory that the discrepant result led to any adverse event related to the patient's state of health.A biomérieux internal investigation will be initiated.

Brand Name
CHROMID® CANDIDA AGAR
Common Device Name
CHROMID® CANDIDA AGAR
Manufacturer (Section D)
BIOMERIEUX S.A.
5 rue des aqueducs
craponne, 69290
FR  69290
MDR Report Key9974183
Report Number9615755-2020-00005
Device Sequence Number3753172
Product Code JSJ
UDI-Device Identifier03573026118969
UDI-Public03573026118969
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number43631
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2020
Initial Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1